Works matching DE "INFINITESIMAL transformations"
Results: 256
Families of Asymmetric Periodic Orbits in the Restricted Three-body Problem.
- Published in:
- Earth, Moon & Planets, 2008, v. 103, n. 1-2, p. 25, doi. 10.1007/s11038-008-9232-4
- By:
- Publication type:
- Article
An alternative perspective on the concept of stress in classical continuum mechanics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 331, doi. 10.1002/pamm.201610154
- By:
- Publication type:
- Article
Multirate finite step methods for linear acoustics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 853, doi. 10.1002/pamm.201610415
- By:
- Publication type:
- Article
Lyapunov Reducibility of Infinitesimal Perturbations of Equations and Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 200, doi. 10.1007/s10958-015-2557-4
- By:
- Publication type:
- Article
DIVISIONALIZATION AND HORIZONTAL MERGERS IN A VERTICAL RELATIONSHIP.
- Published in:
- Manchester School (1463-6786), 2009, v. 77, n. 3, p. 317, doi. 10.1111/j.1467-9957.2009.02099.x
- By:
- Publication type:
- Article
CONTINUOUS-TIME RED AND BLACK: HOW TO CONTROL A DIFFUSION TO A GOAL.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 599, doi. 10.1287/moor.10.4.599
- By:
- Publication type:
- Article
VALUES AND DERIVATIVES.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 4, p. 523, doi. 10.1287/moor.5.4.523
- By:
- Publication type:
- Article
A UNIFIED VIEW OF THE IPA, SF, AND LR GRADIENT ESTIMATION TECHNIQUES.
- Published in:
- Management Science, 1990, v. 36, n. 11, p. 1364, doi. 10.1287/mnsc.36.11.1364
- By:
- Publication type:
- Article
ON A ZERO--INFINITY LAW OF OLSEN.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 215, doi. 10.14321/realanalexch.34.1.0215
- By:
- Publication type:
- Article
Estimation of the Failure Rate in a Partially Accelerated Life Test: A Sequential Approach.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 4, p. 909, doi. 10.1081/SAP-120022869
- By:
- Publication type:
- Article
El‑Nabulsi型非保守动力学系统的近似 Noether 不变量.
- Published in:
- Journal of Nanjing University of Aeronautics & Astronautics / Nanjing Hangkong Hangtian Daxue Xuebao, 2023, v. 55, n. 1, p. 164, doi. 10.16356/j.1005‑2615.2023.01.020
- By:
- Publication type:
- Article
The Almost Periodic Rigidity of Crystallographic Bar-Joint Frameworks.
- Published in:
- Symmetry (20738994), 2014, v. 6, n. 2, p. 308, doi. 10.3390/sym6020308
- By:
- Publication type:
- Article
TRANSVERSAL INFINITESIMAL AUTOMORPHISMS ON KÄHLER FOLIATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 3, p. 405, doi. 10.1017/S0004972711003431
- By:
- Publication type:
- Article
TENSOR MODELS AND HIERARCHY OF n-ARY ALGEBRAS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 19, p. 3249, doi. 10.1142/S0217751X1105381X
- By:
- Publication type:
- Article
LINE ELEMENT IN QUANTUM GRAVITY:: THE EXAMPLE OF DSR AND NONCOMMUTATIVE GEOMETRY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2792, doi. 10.1142/S0217751X09046242
- By:
- Publication type:
- Article
Growth and Hölder conditions for the sample paths of Feller processes.
- Published in:
- Probability Theory & Related Fields, 1998, v. 112, n. 4, p. 565, doi. 10.1007/s004400050201
- By:
- Publication type:
- Article
Minimal Length and the Existence of Some Infinitesimal Quantities in Quantum Theory and Gravity.
- Published in:
- Advances in High Energy Physics, 2014, p. 1, doi. 10.1155/2014/195157
- By:
- Publication type:
- Article
Division Safe Calculation in Totalised Fields.
- Published in:
- Theory of Computing Systems, 2008, v. 43, n. 3/4, p. 410, doi. 10.1007/s00224-007-9035-4
- By:
- Publication type:
- Article
A comparison of statistical methods for genomic selection in a mice population.
- Published in:
- BMC Genetics, 2012, v. 13, n. 1, p. 1, doi. 10.1186/1471-2156-13-100
- By:
- Publication type:
- Article
Projective vector fields on the tangent bundle with the deformed complete lift metrics.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2020, v. 25, n. 2, p. 170
- By:
- Publication type:
- Article
The theory of infinitesimal harmonic transformations and its applications to the global geometry of Riemann solitons.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2019, v. 24, n. 1, p. 113
- By:
- Publication type:
- Article
Indirect Causes in Dynamic Bayesian Networks Revisited.
- Published in:
- Journal of Artificial Intelligence Research, 2017, v. 59, p. 1, doi. 10.1613/jair.5361
- By:
- Publication type:
- Article
On projectively flat Finsler spaces.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 141, n. 4, p. 383, doi. 10.1007/s10474-013-0327-7
- By:
- Publication type:
- Article
On projective N-curvature inheritance.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 136, n. 1/2, p. 30, doi. 10.1007/s10474-011-0184-1
- By:
- Publication type:
- Article
Sequential formulation of all‐way coupled finite strain thermoporomechanics for largely deformable gas hydrate deposits.
- Published in:
- International Journal for Numerical & Analytical Methods in Geomechanics, 2024, v. 48, n. 6, p. 1613, doi. 10.1002/nag.3696
- By:
- Publication type:
- Article
Bihamiltonian Cohomologies and Integrable Hierarchies I: A Special Case.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 3, p. 897, doi. 10.1007/s00220-013-1822-y
- By:
- Publication type:
- Article
A Briançon–Skoda-type result for a non-reduced analytic space.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 742, p. 1, doi. 10.1515/crelle-2015-0099
- By:
- Publication type:
- Article
The General Solution of the Eisenhart Equation and Projective Motions of Pseudo-Riemannian Manifolds.
- Published in:
- Mathematical Notes, 2020, v. 107, n. 5/6, p. 875, doi. 10.1134/S0001434620050181
- By:
- Publication type:
- Article
LETTER FROM THE EDITOR.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 4, p. 238
- By:
- Publication type:
- Article
Mathematical Pluralism: The Case of Smooth Infinitesimal Analysis.
- Published in:
- Journal of Philosophical Logic, 2006, v. 35, n. 6, p. 621, doi. 10.1007/s10992-006-9028-9
- By:
- Publication type:
- Article
Quasigeostrophic Equations for Fractional Powers of Infinitesimal Generators.
- Published in:
- Journal of Function Spaces, 2019, p. 1, doi. 10.1155/2019/4763450
- By:
- Publication type:
- Article
BACK TO THE FUTURE: GENERATING MOMENT IMPLICATIONS FOR CONTINUOUS-TIME MARKOV PROCESSES.
- Published in:
- Econometrica, 1995, v. 63, n. 4, p. 767, doi. 10.2307/2171800
- By:
- Publication type:
- Article
The range of the Radon transform on the real hyperbolic Grassmann manifold.
- Published in:
- Acta Scientiarum Mathematicarum, 2020, v. 86, n. 1-2, p. 225, doi. 10.14232/actasm-019-773-1
- By:
- Publication type:
- Article
Variational modelling of nematic elastomer foundations.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2018, v. 28, n. 14, p. 2863, doi. 10.1142/S021820251850063X
- By:
- Publication type:
- Article
Leibniz's Infinitesimals: Their Fictionality, Their Modern Implementations, and Their Foes from Berkeley to Russell and Beyond.
- Published in:
- Erkenntnis, 2013, v. 78, n. 3, p. 571, doi. 10.1007/s10670-012-9370-y
- By:
- Publication type:
- Article
The Gaussian Approximation to Homogeneous Bose Gas.
- Published in:
- Journal of Low Temperature Physics, 2013, v. 171, n. 1/2, p. 87, doi. 10.1007/s10909-012-0833-y
- By:
- Publication type:
- Article
Dispersion and viscous attenuation of capillary waves with finite amplitude.
- Published in:
- European Physical Journal: Special Topics, 2017, v. 226, n. 6, p. 1229, doi. 10.1140/epjst/e2016-60199-2
- By:
- Publication type:
- Article
Periodic Solutions and KAM Tori for the Spatial Maxwell Restricted N + 1-Body Problem with Manev Potential.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2022, v. 29, n. 4, p. 919, doi. 10.1007/s44198-022-00070-9
- By:
- Publication type:
- Article
On deformation and classification of ∨-systems.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2014, v. 21, n. 4, p. 543, doi. 10.1080/14029251.2014.975528
- By:
- Publication type:
- Article
THE FIRST COHOMOLOGY OF THE SUPERCONFORMAL ALGEBRA K(1|4).
- Published in:
- Journal of Nonlinear Mathematical Physics, 2012, v. 19, n. 3, p. 1, doi. 10.1142/S1402925112500209
- By:
- Publication type:
- Article
Crystallographic analysis of cubic to orthorhombic martensitic transformation for the formation of the oxide plates in tantalum.
- Published in:
- Journal of Materials Science Letters, 2003, v. 22, n. 1, p. 17, doi. 10.1023/A:1021713821139
- By:
- Publication type:
- Article
On the behavior of quasi-local mass at the infinity along nearly round surfaces.
- Published in:
- Annals of Global Analysis & Geometry, 2009, v. 36, n. 4, p. 419, doi. 10.1007/s10455-009-9169-5
- By:
- Publication type:
- Article
A lower bound estimate of the critical load for compressible elastic solids.
- Published in:
- Continuum Mechanics & Thermodynamics, 2010, v. 22, n. 2, p. 77, doi. 10.1007/s00161-009-0133-1
- By:
- Publication type:
- Article
TYPICAL BLOCKS OF THE CATEGORY $\mathcal{O}$ FOR THE QUEER LIE SUPERALGEBRA.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 5, p. 731, doi. 10.1142/S0219498807002417
- By:
- Publication type:
- Article
Deformations of the Restricted Melikian Lie Algebra.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 6, p. 1850, doi. 10.1080/00927870802466777
- By:
- Publication type:
- Article
Natural Numbers and Infinitesimals: A Discussion between Benno Kerry and Georg Cantor.
- Published in:
- History & Philosophy of Logic, 2008, v. 29, n. 4, p. 343, doi. 10.1080/01445340802025768
- By:
- Publication type:
- Article
Symmetry analysis and exact solutions of magnetogasdynamic equations.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2008, v. 61, n. 3, p. 291, doi. 10.1093/qjmam/hbn011
- By:
- Publication type:
- Article
Diffusion Approximations for Queues with Markovian Bases.
- Published in:
- Annals of Operations Research, 2002, v. 113, n. 1-4, p. 27, doi. 10.1023/A:1020997509178
- By:
- Publication type:
- Article
Application of the infinitesimal deformation approach to the tetragonal-to-monoclinic transformation in MgO-partially-stabilized zirconia.
- Published in:
- Philosophical Magazine Letters, 2004, v. 84, n. 1, p. 1, doi. 10.1080/09500830310001612083
- By:
- Publication type:
- Article
ON THE WILLMORE ENERGY OF CURVES UNDER SECOND ORDER INFINITESIMAL BENDING.
- Published in:
- Miskolc Mathematical Notes, 2016, v. 17, n. 2, p. 979, doi. 10.18514/MMN.2016
- By:
- Publication type:
- Article